# SDR P5CA9701100

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lower Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, L4 DOOR LOWER GATE SEVERE CORROSION FOUND.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND REPROTECTED PER BOEING SRM 51-10-02.  TOUCH UP PAINT PER MM 51-24-11.
